# SDR UIEA2025020300114

- Difficulty date: February 3, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 94,118 hours, 15,766 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Module
- Part number: 233U3214311
- Part serial: D00879
- Condition: Failed
- Location: Extinguisher
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, N
- Precautionary procedure: A

## Discrepancy

ARCING SOUND HEARD FROM OVERHEAD PANEL ACCOMPANIED MOMENTARILY BY FIRE LIGHTS IN APU FIRE SWITCH.( REMOVED AND REPLACED ENG/ APU FIRE EXT MODULE PER B747 AMM 26-10-02. R/R CIRCUIT CARD A22 REF AMM 26-10-01. OPS TEST GOOD, NO DEFECTS NOTED AT THIS TIME.  )
